| Model Number |
J771D |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/11/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint number: (b)(4).(b)(4).A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent: was there any adverse consequence associated with the patient? were x-rays taken to locate the needle piece(s)? what measures were taken to retrieve the broken piece? was there any additional tissue damage as a result of searching for the needle piece? what tissue structure the broken needle was located? what is the surgeon's opinion of consequences to the patient? does a piece of the needle remain in the patient¿s tissue? if yes, are any plans in place to remove the needle piece in future? to date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported that a patient underwent an unknown procedure on (b)(6) 2022 and suture was used.During use on the patient the tip of needle broke.The medical staff found the broken needle tip and put the broken needles together to make sure the whole needle was intact.Another like device was used to complete the procedure.There were no patient consequences reported.Additional information was requested.
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 4/29/2022.Additional information: h6.H6 component code: g07002 no device return.Additional information requested, the following was obtained: was there any adverse consequence associated with the patient? no.Were x-rays taken to locate the needle piece(s)? no.What measures were taken to retrieve the broken piece?¿¿ search with naked eye.Was there any additional tissue damage as a result of searching for the needle piece?no.What tissue structure the broken needle was located? broken needle in vitro.What is the surgeon's opinion of consequences to the patient? nothing.Does a piece of the needle remain in the patient¿s tissue? if yes, no.Are any plans in place to remove the needle piece in future? this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.